How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2887
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I accidentally took my morning mess instead of my bedtime

This answer was rated:

I accidentally took my morning mess instead of my bedtime meds. Glipizide 2 tabs, and I took metformin at dinner and again at bedtime, just a few hours apart
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I take lisinapril, glipizide, metformin and Wellbutrin in am, metformin at dinner and at bedtime I just take Wellbutrin, pravastatin, and a hydroxizine for sleep
JA: Anything else in your medical history you think the doctor should know?
Customer: Use a cpap at night, just went to bed and realized I took meds from the am slot instead of bedtime slot

Hello and thanks for your question.
It's my first priority to help you.
Please provide some additional information.

What is your age and gender?

Do you have any symptoms?

Can you monitor your blood sugar levels and blood pressure now?

Dizziness?

Thanks.
Waiting for your reply.

Customer: replied 1 month ago.
59 - female
No symptoms
Can take blood sugar now
Customer: replied 1 month ago.
BG is 88
Customer: replied 1 month ago.
I was most concerned about glipizide. The doses were about 12 hours apart
Customer: replied 1 month ago.
I do not wish to talk by phone as I'm on vacation in a small cabin and there are four sleeping children with me.

Sorry for late reply and inconvenience.
Thanks for the follow-up.
I understand your concern.
As per your description, such dose of Glipizide and metformin can cause hypoglycemia.

And you can feel drowsy,dizzy,headache,blurred vision.

I would advise you to take some snacks and Gatorade.

And maintain a good hydration.

You should miss your morning dose if your blood sugar levels'll be below 150 mg/dl.

And monitor your blood sugar levels every 2 hourly and take sugar or glucose to prevent hypoglycemia.

Feel free for further queries. It's good to discuss rather than quit.
Your satisfaction is our goal.
Please leave positive rating by clicking 5 stars above the chat box so I can get credit for helping you today
we only get after positive feedback.
Avoid poor/bad rating.
Bonus is highly appreciated.
We are here to help you until you satisfy.
Thanks.

Onlinedoc and 3 other Health Specialists are ready to help you
Customer: replied 1 month ago.
Will do. Thank you very much!

Good wishes for your health.

Thanks.
Take care.